# SDR DALA1251253735

- Difficulty date: September 30, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N3735D
- Make and model: Boeing 737832
- Aircraft serial: 30381
- Aircraft time: 33,135 hours, 17,760 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312 Lbl 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM TEE CAP LBL 12, BS 312 HAS CORROSION.  REPAIRED IAW ERA 507330-14 REV, ORIG AT IND ON NR1353165.
